# SDR MALA020627

- Difficulty date: October 27, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Propeller: Rotol R3904123F27
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF FLIGHT NR 3294, LEFT PROP DEICE LIGHT ILLUMINATED DURING TAXI.  DEICE BOOT ON ONE OF THE PROP'S WAS BAD.  MAINTENANCE REMOVED AND REPLACED LEFT PROP ASSEMBLY IAW 340 JOB CARD 6110-303, ALL CHECKS GOOD.
